Juvederm to under eyes
You should not worry about the bruising or puffiness. It can take 1-2 weeks to heal.
There is the area to the right eye that I would watch. Give it another week, if that area does not go down I would follow up with your provider and have them take a look. If it is filler they can easily dissolve it with hyalaronidase.
Juvederm under eyes
Puffiness under the eyes is common with fillers. It generally improves in 1-2 weeks. In some cases, it persists and is due to the amount of filler injected and its location. This may true in your case. If so, you need to have the Juvederm dissolved with Hyaluronidase.
In future, I would recommend using Belotero or Restylane silk in this area to decrease the risk of swelling. The bluish reflection, called the Tyndall effect, also seems to occur less with Belotero than Juvederm.
Juvederm Under Eyes
I would consider returning to your treating physician for Vitrase to have the product dissolved. It appears that you may have too much product or swelling that needs to be corrected. Please consult a board certified dermatologist for the best cosmetic results. Best, Dr. Green
Under Eye Fillers -- Use Cannulas and Go Conservative; Reverse With Hyaluronidase If Swollen or Unhappy
I do not like juvederm into this area due to swelling. I suggest reversing the filler and using restylane silk or belotero or voluma. Best, Dr. Emer.
Filler and bruising
The lower lid region is notorious for getting bruised. Puffiness is often related to the product and usually goes away within a week or two.
Juvederm swelling and bruising
You are still bruised so the swelling may improve still. Juvederm is not the best filler for lower lids as it can cause more swelling for long periods of time. Give it another week. If still swollen may need to have it removed.
Puffy, bruised under eyes a week after juvederm. Should I be worried?
Thank you for your question and series of photographs. I am sorry that your results have not been what you anticipated but I can see your areas of concern. I would recommend being evaluated by your injector to see what the cause of this swelling may be. If juvederm is placed too superficially it may lead to a puffy, swollen appearance and would need to be dissolved. If the filler is not easily felt it may be wise to allow a week or more to pass to see if this swelling of the tissues resolves. I would keep up with the arnica for the bruising and you may want to try warm compresses to speed clearance of the blood present. Hope this helps.
Juvederm - injected under eyes, still puffy, now blue
Thank you for asking about your Juvederm lower lid filler.
- I believe you need to see a specialist physician -
- A plastic, facial plastic or oculoplastic board certified surgeon.
- The Juvederm probably needs to be dissolved
- This is a very difficult area to inject well - and a hazardous area
- Juvederm is an excellent filler - but not the best one for this area.
- Arnica will not help - and you are not having an allergic reaction so Medrol may not be helpful.
- Always see a Board
Certified Plastic Surgeon.
Hope you find this information helpful. Best